On a Superclass of *-Operfectness

EKİCİ E., Tunc A. N.

FILOMAT, vol.31, no.14, pp.4499-4505, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 14
  • Publication Date: 2017
  • Doi Number: 10.2298/fil1714499e
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.4499-4505
  • Çanakkale Onsekiz Mart University Affiliated: Yes


This paper presents P-star-closed sets defined by using the sets in ideal. This concept is a new approach on the sets of ideal spaces. The class of P-star-closed sets is a superclass of *-operfect sets and star-open pre*(I)-closed sets.